# SDR IPXA10M60177

- Difficulty date: May 13, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- Engine: Pwa PW4460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AEA0418515
- Condition: Corroded
- Location: Sta 1324 L27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CORROSION EVIDENT UNDER AND AROUND LOCKBOLT AT FUSELAGE TO FRAME UNION AT LONGERON 27R, APPROX STA 1324.  GAINED ACCESS TO AREA.  R & R T-ANGLE REF SRM 51-33-01, SRM 51-35-01. RESTORED AREA.
